Polynomials in logistic function and solitary waves of nonlinear differential equations. Applied Mathematics and Computation Volume 219, Issue 17, 2013, Pages 9245-9253

14 сентября 2018
475
Предметная область —
Выходные данные —
Ключевые слова —
Вид публикации Статья
Контактные данные автора публикации Kudryashov, N.A. Department of Applied Mathematics, National Research Nuclear University MEPhI
Ссылка на публикацию в интернете www.scopus.com/record/display.url?origin=recordpage&eid=2-s2.0-84876547190&citeCnt=29&noHighlight=false&sort=plf-f&src=s&st1=MEPhI&nlo=&nlr=&nls=&sid=F0743CC1BB1CEC168410A18CB87C48A7.Vdktg6RVtMfaQJ4pNTCQ:20&sot=b&sdt=b&sl=31&s=AFFIL(MEPhI) AND PUB

Аннотация

Properties of polynomials in logistic function are studied. It is demonstrated that these polynomials can be used for construction of exact solutions to nonlinear differential equations. Nonlinear differential equations with exact solutions in the form of polynomials in logistic function are found. It is shown there are solitary waves of nonlinear differential equations described by polynomial in logistic function with many maximum and minimum
Для того чтобы оставить комментарий необходимо авторизоваться.